# SDR DALA2017062605149

- Difficulty date: June 25, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 50,109 hours, 29,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED OR INOPERATIVE.  REPLACED AFT CABIN DOOR EMERGENCY LIGHT ASSEMBLY.  OPERATION CHECKS GOOD.0086832)
